MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770100000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined that it was out of box failure.Could not perform pretest due to damaged comb.All worn or damaged components were replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that outside of surgery, the plate attached to the handle was bent and is damaged beyond use.There was no patient involvement.During the investigation, it was found that the comb was damaged.Due diligence is complete and there is no additional information available.

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25723331
Report Number0001526350-2026-00779
Device Sequence Number12181434
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)250108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770100000
Device Lot Number67080599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown